Variétés sphériques de type A
Publications Mathématiques de l'IHÉS, Volume 94 (2001), p. 161-226
@article{PMIHES_2001__94__161_0,
     author = {Luna, Dominique},
     title = {Vari\'et\'es sph\'eriques de type A},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {94},
     year = {2001},
     pages = {161-226},
     zbl = {1085.14039},
     mrnumber = {1896179},
     language = {fr},
     url = {http://www.numdam.org/item/PMIHES_2001__94__161_0}
}
Luna, Domingo. Variétés sphériques de type A. Publications Mathématiques de l'IHÉS, Volume 94 (2001) pp. 161-226. http://www.numdam.org/item/PMIHES_2001__94__161_0/

[Ak] D. N. Akhiezer, Equivariant completion of homogeneous algebraic varieties by homogeneous divisors,Ann. Global Anal. Geom., 1 (1983), 49-78. | MR 739893 | Zbl 0537.14033

[Br1] M. Brion, On spherical varieties of rank one, CMS Conf. Proc., 10 (1989), 31-41. | MR 1021273 | Zbl 0702.20029

[Br2] M. Brion, Classification des espaces homogènes sphériques, Compositio Math., 63 (1987), 189-208. | Numdam | MR 906369 | Zbl 0642.14011

[B3] M. Brion, Sur l'image de l'application moment, Lect. Notes in Math., Springer, 1296 (1987), 177-192. | Zbl 0667.58012

[Br4] M. Brion, Sur la géométrie des variétés sphériques, Comment. Math. Helv., 66 (1991), 237-262. | MR 1107840 | Zbl 0741.14027

[Br5] M. Brion, Spherical varieties, Proc. ICM 1994, vol. 2, Birkhäuser (1995), 753-760. | MR 1403975 | Zbl 0862.14031

[Br6] M. BRION, Variétés sphériques, www.fourier.ujf-grenoble.fr/mbrion/notes.html

[Br7] M. BRION, On orbit closures of Borel subgroups in spherical varieties, http://www-fourier.ujf-grenoble.fr/mbrion/preprints.html

[DeC-P] C. De Concini, C. Procesi, Complete Symmetric Varieties, Lect. Notes in Math., Springer, 996 (1983), 1-44. | MR 718125 | Zbl 0581.14041

[De] M. Demazure, Sous-groupes algébriques de rang maximum du groupe de Cremona, Ann. Sci. de l'École Norm. Sup., 4e série, t. 3 (1970), 507-588. | Numdam | Zbl 0223.14009

[Fo] A. FOSCHI, Variétés magnifiques et polytopes moment, thèse de doctorat de l'Univ. de Grenoble I, 1998.

[Fu] W. Fulton, Introduction to Toric Varieties, Ann. of Math. Studies, 131, Princeton Univ. Press, 1993. | MR 1234037 | Zbl 0813.14039

[G-S] V. Guillemin, S. Sternberg, Multiplicity-free spaces, J. Diff. Geom., 19 (1984), 31-56. | MR 739781 | Zbl 0548.58017

[Ho] R. Howe, Perspectives on invariant theory : Schur duality, multiplicity-free actions and beyond, Israel Math. Conf. Proc., vol. 8, 1995. | MR 1321638 | Zbl 0844.20027

[H-W] A. Huckleberry, T. Wurzbacher, Multiplicity-free complex manifolds, Math. Ann., 286 (1990), 261-280. | MR 1032934 | Zbl 0765.32016

[Iv] B. Iversen, The geometry of algebraic groups, Advances in Math., 20 (1976), 57-85. | MR 399114 | Zbl 0327.14015

[Kn1] F. Knop, The Luna-Vust theory of spherical embeddings, Proc. of the Hyderabad conference on algebraic groups (1989), Manj-Prakashan (1991), 225-249. | MR 1131314 | Zbl 0812.20023

[Kn2] F. Knop, Automorphisms, root systems and the compactification of homogeneous varieties, J. Amer. Math. Soc. 1, vol. 9 (1996), 153-174. | MR 1311823 | Zbl 0862.14034

[Kn3] F. KNOP, Weyl groups of hamiltonian manifolds I, www.math.rutgers.edu/knop/abstracts/abstracts.html

[Kn4] F. KNOP, Towards a classification of multiplicity free manifolds, texte d'un exposé au colloque S.M.F. « Opérations hamiltoniennes et opérations de groupes algébriques », Grenoble, 1997, à paraître.

[Kn5] F. Knop, On the set of orbits for a Borel subgroup, Comment. Math. Helv., 70 (1995), 285-309. | MR 1324631 | Zbl 0828.22016

[Lu1] D. Luna, Toute variété magnifique est sphérique, Trans. Groups, vol. 1, n 3 (1996), 249-258. | MR 1417712 | Zbl 0912.14017

[Lu2] D. Luna, Grosses cellules pour les variétés sphériques, in Algebraic Groups and Lie Groups, ed. by G. I. Lehrer, Australian Math. Soc. Lecture, Series 9 (1997), 267-280. | MR 1635686 | Zbl 0902.14037

[LV] D. Luna, Th. Vust, Plongements d'espaces homogènes, Comment. Math. Helvetici, 58 (1983), 186-245. | Zbl 0545.14010

[Mi] I. Mikityuk, On the integrability of invariant hamiltonian systems with homogeneous configuration spaces, Math. USSR, Sb 57 (1987), 527-546. | MR 842398 | Zbl 0652.70012

[Vu1] Th. Vust, Sur la théorie des invariants des groupes classiques, Ann. Inst. Fourier, 26 (1976), 1-31. | Numdam | MR 404280 | Zbl 0314.20035

[Vu2] Th. Vust, Plongements d'espaces symétriques algébriques : une classification, Ann. Sc. Norm. Sup. Pisa, Série IV, vol. XVII, fasc. 2 (1990), 165-194. | Numdam | Zbl 0728.14041

[Wa] B. Wasserman, Wonderful varieties of rank two, Trans. Groups, vol. 1, n° 4 (1996), 375-403. | MR 1424449 | Zbl 0921.14031

[Wo] C. Woodward, Spherical varieties and existence of invariant Kähler structures, Duke Math. J., vol. 93,n° 2 (1998), 345-377. | MR 1625995 | Zbl 0979.53085